# SDR HEEA0013551

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5426U
- Make and model: Skrsky S76A
- Aircraft serial: 760167
- System (JASC): 2210 · Autopilot System
- Part: Pitch Slice Amp
- Part number: 7611123
- Condition: Malfunction
- Location: Auto Flight
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PITCH KICKS IN FLIGHT.
